Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 46, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 18, 2010, 10:47 PM CDT for Meade County, Seward County, Kansas. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2010, 10:47 PM CDT (03:47 UTC)
- Expired
- May 18, 2010, 11:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Meade County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 92 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 10:50 PM CDT | HAIL 1.75 | 6 Ene Woods, KS | |
| May 18, 11:43 PM CDT | HAIL 1 | Kismet, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
849
WUUS53 KDDC 190347
SVRDDC
KSC119-175-190445-
/O.NEW.KDDC.SV.W.0046.100519T0347Z-100519T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1047 PM CDT TUE MAY 18 2010
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL MEADE COUNTY IN SOUTHWEST KANSAS...
CENTRAL SEWARD COUNTY IN SOUTHWEST KANSAS...
* UNTIL 1145 PM CDT
* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF WOODS...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAYNE...
KISMET...
PLAINS CITY...
MAINLY RURAL AREAS OF CENTRAL SEWARD AND WESTERN MEADE COUNTIES.
THIS REPLACES THE TORNADO WARNING THAT WAS IN EFFECT FOR SEWARD AND
STEVENS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3731 10061 3719 10052 3703 10055 3705 10105
3725 10104
TIME...MOT...LOC 0346Z 255DEG 19KT 3718 10097
WIND...HAIL 60MPH 1.00IN
$$
FINCH2 follow-up statements
097
WWUS53 KDDC 190405
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1105 PM CDT TUE MAY 18 2010
KSC119-175-190445-
/O.CON.KDDC.SV.W.0046.000000T0000Z-100519T0445Z/
MEADE KS-SEWARD KS-
1105 PM CDT TUE MAY 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SEWARD
AND WEST CENTRAL MEADE COUNTIES UNTIL 1145 PM CDT...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF HAYNE...AND MOVING EAST AT 20 MPH.
AT 1050 PM GOLFBALL SIZED HAIL WAS REPORTED 12 MILES NORTHWEST OF
LIBERAL.
LOCATIONS IMPACTED INCLUDE...
KISMET...
PLAINS CITY...
MAINLY RURAL AREAS OF CENTRAL SEWARD AND WESTERN MEADE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3731 10061 3719 10052 3709 10056 3715 10095
3725 10097
TIME...MOT...LOC 0404Z 255DEG 19KT 3720 10085
WIND...HAIL 60MPH 1.75IN
$$
FINCH253
WWUS53 KDDC 190431
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1131 PM CDT TUE MAY 18 2010
KSC119-175-190445-
/O.CON.KDDC.SV.W.0046.000000T0000Z-100519T0445Z/
MEADE KS-SEWARD KS-
1131 PM CDT TUE MAY 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SEWARD AND WEST CENTRAL MEADE COUNTIES UNTIL 1145 PM CDT...
AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KISMET...AND MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
KISMET...
PLAINS CITY...
MAINLY RURAL AREAS OF EASTERN SEWARD AND WESTERN MEADE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3731 10061 3719 10052 3709 10056 3716 10082
3726 10081
TIME...MOT...LOC 0431Z 263DEG 18KT 3726 10072
WIND...HAIL 60MPH 1.75IN
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:17 PM CDT, 7 hours 30 minutes earlier.
Area forecast discussion, May 18, 3:17 PM CDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 317 PM CDT TUE MAY 18 2010 .DISCUSSION... DAYS 1-2... ACTIVE WEATHER IS EXPECTED FOR SOUTHWEST KANSAS OVER THE NEXT 24 HOURS. A SPLIT FLOW PATTERN IS IN PLACE WITH A WESTERN CONUS BRANCH 300 MB JET OF AROUND 80 KNOTS EXTENDING FROM CENTRAL CALIFORNIA INTO THE SOUTHERN ROCKIES THIS MORNING. THE UPPER JET WILL CONTINUE TO ADVECT EASTWARD SUPPORTING ISENTROPIC LIFT ACROSS SOUTHEAST COLORADO INTO SOUTHWEST KANSAS. ADDITIONALLY A SURFACE TROUGH THAT HAS DEVELOPED ACROSS THE REGION IS CENTERED FROM AROUND LAS ANIMAS TOWARD THE ELKHART AND LIBERAL AREA, WHERE ENHANCED LOW LEVEL MOISTURE CONVERGENCE IS EXPECTED. RIGHT MOVING SUPERCELLS THAT ADVECT OUT OF EASTERN COLORADO LATE THIS AFTERNOON EARLY EVENING MAY BE A TORNADIC THREAT IN THOSE FAR WESTERN COUNTIES. LOW LEVEL MOISTURE ADVECTION INCREASES THROUGH 6 UTC WEST OF A WAKEENY-DODGE CITY LINE AND A LOW LEVEL JET INCREASING LOW LEVEL SHEAR TO AROUND 30 KNOTS AND WIDESPREAD +10 DEG C DEW POINT TEMPERATURES PARKED ACROSS THE TEXAS PANHANDLE WILL COMBINE FOR HEAVY RAIN PRODUCING MCS CLUSTERS SOMEWHERE ALONG THE KANSAS OKLAHOMA LINE WITH A LOWER EXPECTATION OF SEVERE FARTHER NORTH, BUT STILL ANY ORGANIZED CONVECTION DEVELOPING SOUTH OF NORTHEAST COLORADO OR NORTHWEST KANSAS WOULD BE CAPABLE OF CREATING WIDESPREAD HEAVY RAIN AND LOCALLY SEVERE HAIL. AS THE UPPER JET EXITS FROM THE SOUTHERN ROCKIES ON WEDNESDAY A DEEPENING 700 MB LOW WILL BE DEVELOPING OVER THE WESTERN PART OF THE STATE, AND QG FRONTOGENESIS AS MID LEVEL INSTABILITY WILL STILL BE PRESENT FOR CONTINUED DEVELOPMENT OF HEAVY RAIN PRODUCING THUNDERSTORMS THROUGH THE MORNING AND EARLY AFTERNOON, BUT DECREASING INSTABILITY WILL LIMIT ANY SEVERE THREAT INTO WEDNESDAY EXCEPT FOR THE EXTREME SOUTHERN COUNTIES THAT WILL BE ALONG THE NOSE OF THE WARM SECTOR/INSTABILITY AXIS EXTENDING FROM WESTERN OKLAHOMA INTO SOUTH CENTRAL AND SOUTHWEST KANSAS. THE MID LEVEL LOW FEATURE AND CONVECTIVE/RAIN CHANCES WILL BE A MAIN FACTOR IN TEMPERATURES OVER THE NEXT COUPLE OF DAYS AS WELL, AS MODELS ARE IN AGREEMENT ON SOME CLEARING AND WARMING AS WELL ACROSS THE SOUTHWEST COUNTIES WEDNESDAY AFTERNOON, BUT COOL UPPER 50S OR AT BEST LOW 60S FOR HIGHS ARE EXPECTED ACROSS THE CLOUDY WET INTERSTATE 70 CORRIDOR EVEN INTO THURSDAY. RUSSELL DAYS 3-7... FRIDAY AND SATURDAY STILL LOOKS DRY AS AN UPPER LVL S/W RIDGE BUILDS ACROSS THE CNTL PLAINS. TEMPERATURES WILL BE REBOUNDING BACK INTO THE UPPER 70S TO MID 80S ON FRIDAY WITH 85H MIX DOWN TEMPS FROM THE ECMWF AND GFS SUGGESTING SOME LOWER 90S STILL NOT OUT OF THE QUESTION ON SATURDAY. IN ADDITION A WEDGE OF WARM MID LVL TEMPS ARE STILL PROGGED TO SPREAD EASTWARD INTO WRN KS DURING THE DAY WITH A DRYLINE PLACED IN OR NEAR OUR CWA. GIVEN THESE WARM MID LVL TEMPS HAVE OPTED TO CONTINUE TO KEEP THE FORECAST DRY FOR NOW SAT EVE BUT LEFT SOME 10-13% POPS GOING IN OUR WRN CWA NEAR THE DRYLINE. FOR SUNDAY THROUGH TUESDAY...AN UPPER LOW WILL ESTABLISH ITSELF OVER THE WRN CONUS WITH MULTIPLE WAVES EMBEDDED IN THIS FLOW PROGGED TO MOVE OUT FROM THE BASE OF THIS LOW AND INTO THE PLAINS. ALL THE MODELS TODAY APPEAR TO BE STRUGGLING WITH THE EVOLUTION OF THIS UPPER LOW AND TIMING OF ANY OF THESE EMBEDDED UPPER WAVES. AT THIS TIME CONFIDENCE OF WHICH ONE IS MORE CORRECT IS LOW SO GIVEN THIS WILL STAY WITH PERSISTENCE FOR MONDAY AND THEN INSERT A SMALL POPS INTO THE GRIDS ON TUESDAY. .AVIATION... GIVEN PROGGED ISENTROPIC LIFT AND MOISTURE PRESENT ACROSS MUCH OF WESTERN KANSAS TODAY THINK THE GENERAL TREND OF LOWERING CIGS THROUGH EARLY TONIGHT STILL LOOKS ON TRACK. MAY BE A BIT MORE AGGRESSIVE WITH MVFR CIGS LATER TODAY GIVEN CURRENT OBS. PCPN CHANCES IMPROVE SIGNIFICANTLY AFTER SUNSET WITH THE BEST CHANCE FOR STEADY/HEAVY RAINFALL AT DDC AND GCK BEFORE MIDNIGHT WITH AFTER MIDNIGHT STORMS MORE LIKELY AT THE HAYS AIRPORT. 18 && .PRELIMINARY POINT TEMPS/POPS... DDC 53 64 51 69 / 70 70 40 20 GCK 51 66 49 68 / 80 70 40 20 EHA 51 74 49 76 / 80 80 20 0 LBL 52 76 49 74 / 90 90 30 10 HYS 53 57 50 57 / 70 70 60 40 P28 55 65 54 70 / 90 90 50 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN33/18
Hazardous weather outlook, May 18, 9:44 AM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 944 AM CDT TUE MAY 18 2010 KSZ043-061>063-074>078-084>088-191000- SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-FORD- MORTON-STEVENS-SEWARD-MEADE-CLARK- 944 AM CDT TUE MAY 18 2010 /844 AM MDT TUE MAY 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR EASTERN COLORADO THIS AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING. STORMS THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO COULD ALSO OCCUR. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM DIGHTON TO DODGE CITY AND ASHLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS SOUTHWEST KANSAS WEDNESDAY MORNING. THUNDERSTORMS SHOULD INTENSIFY DURING THE AFTERNOON HOURS WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES BEING THE MAIN THREAT. THE THREAT FOR SEVERE WEATHER WILL BE GREATEST ALONG THE OKLAHOMA BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EARLY TONIGHT SOUTHWEST OF A DIGHTON TO DOGE CITY TO ASHLAND LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-044>046-064>066-079>081-089-090-191000- TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-KIOWA- PRATT-COMANCHE-BARBER- 944 AM CDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR EASTERN COLORADO THIS AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING. STORMS THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO COULD ALSO OCCUR. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM DIGHTON TO DODGE CITY AND ASHLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS SOUTHWEST KANSAS WEDNESDAY MORNING. THUNDERSTORMS SHOULD INTENSIFY DURING THE AFTERNOON HOURS WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES BEING THE MAIN THREAT. THE THREAT FOR SEVERE WEATHER WILL BE GREATEST ALONG THE OKLAHOMA BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, May 18, 7:37 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
737 PM CDT TUE MAY 18 2010
KSZ061-062-074-075-084-190115-
GRANT-HAMILTON-KEARNY-MORTON-STANTON-
737 PM CDT TUE MAY 18 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STANTON...NORTHERN
MORTON...NORTHWESTERN GRANT...SOUTHEASTERN HAMILTON AND SOUTHWESTERN
KEARNY COUNTIES...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RICHFIELD...MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3780 10176 3791 10149 3772 10130 3727 10170
3732 10181
TIME...MOT...LOC 0037Z 207DEG 44KT 3736 10170
FINCHLocal storm report, May 18, 7:45 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
745 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL RICHFIELD 37.27N 101.78W
05/18/2010 M1.00 INCH MORTON KS CO-OP OBSERVER
&&
LEELocal storm report, May 18, 8:06 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 4 W BIG BOW 37.55N 101.63W
05/18/2010 E1.75 INCH STANTON KS CO-OP OBSERVER
&&
LEELocal storm report, May 18, 8:24 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 8 S JOHNSON CITY 37.46N 101.76W
05/18/2010 E1.75 INCH STANTON KS PUBLIC
&&
LEELocal storm report, May 18, 8:35 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL KENDALL 37.94N 101.54W
05/18/2010 E2.75 INCH HAMILTON KS TRAINED SPOTTER
THE REPORT WAS RELAYED BY LAW ENFORCEMENT.
&&
LEELocal storm report, May 18, 8:43 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 10 SE ROLLA 37.01N 101.52W
05/18/2010 E1.00 INCH STEVENS KS EMERGENCY MNGR
THE REPORT WAS RELAYED BY LAW ENFORCEMENT.
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Special Weather Statement | DDC | Morton | 40 min |
| May 18, 7:37 PM CDT | Special Weather Statement | DDC | Stanton | 38 min |
| May 18, 7:47 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 43 min |
| May 18, 8:18 PM CDT | Severe Thunderstorm Warning | DDC | Stevens | 42 min |
| May 18, 8:22 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 32 min |
| May 18, 9:58 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 47 min |
| May 18, 10:17 PM CDT | Tornado Warning | DDC | Seward, Stevens | 43 min |
| May 18, 11:46 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 44 min |
| May 19, 12:22 AM CDT | Areal Flood Advisory | DDC | Seward, Stevens | 3 hr |
| May 19, 12:29 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 61 min |
| May 19, 10:55 AM CDT | Special Weather Statement | DDC | Gray | 50 min |
| May 19, 1:34 PM CDT | Special Weather Statement | DDC | Ford | 41 min |
| May 19, 2:40 PM CDT | Special Weather Statement | DDC | Kiowa | 50 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.